# SDR DHL9780723C

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/E ASSY BTW XFS 710 TO WING TIP MOUNTING SURFACES HAVE CORROSION AREAS.  REMOVED R/W L/E ASSY IAW SM 51-3-0.  CUTOUT DAMAGED AND CORRODED SECTION OF SKIN, FABRICATED FILLER AND DOUBLER IAW SRM 51-2-1, FIG 38.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW SRM 51-1-8.  INSTALLED REPAIR IAW SRM 57-2-1, FIG 38.  COMPLETED RT WING L/E ASSY INSTALLATION.
